# SDR QXEA2018052900201

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 16,983 hours, 18,048 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START AND AFTER CONDITION LEVER SELECTED TO 1020RPM, THE NR 1 PROP TO GO OUT OF FEATHER. AFTER BEING INSTRUCTED BY MAINT TO PUT THE NR 1 PROP BACK TO START/FEATHER POSITION AND THEN BACK TO 1020RPM POSITION, IT TOOK THE PROP 35 SECONDS TO GET OUT OF FEATHER. C/W FIM 61-20-00-810-803 STEPS 1-4(A). ADDED 600ML OF PROP GREASE. NO LEAKS FOUND. UNFEATHERED NR 1 PROP 3X WITH AN AVERAGE TIME TO UNFEATHER OF 16 SECONDS. A/C IS CLEARED FOR RETURN TO SERVICE.
